M. Alamir, Contraction-based nonlinear model predictive control formulation without stability-related terminal constraints, Automatica, vol.75, pp.288-292, 2017.
DOI : 10.1016/j.automatica.2016.09.045

URL : https://hal.archives-ouvertes.fr/hal-01402122

N. Athanasopoulos, G. Bitsoris, and M. Lazar, Construction of invariant polytopic sets with specified complexity, International Journal of Control, vol.47, issue.8, pp.1681-1693, 2014.
DOI : 10.1016/j.automatica.2010.10.022

D. P. Bertsekas, Infinite time reachability of state-space regions by using feedback control, IEEE Transactions on Automatic Control, vol.17, issue.5, pp.604-613, 1972.
DOI : 10.1109/TAC.1972.1100085

D. P. Bertsekas, Convex optimization theory, Athena Scientific Belmont, 2009.

F. Blanchini, Ultimate boundedness control for uncertain discrete-time systems via set-induced Lyapunov functions, IEEE Transactions on Automatic Control, vol.39, issue.2, pp.428-433, 1994.
DOI : 10.1109/9.272351

F. Blanchini, Nonquadratic Lyapunov functions for robust control, Automatica, vol.31, issue.3, pp.451-461, 1995.
DOI : 10.1016/0005-1098(94)00133-4

F. Blanchini, Set invariance in control, Automatica, vol.35, issue.11, pp.1747-1767, 1999.
DOI : 10.1016/S0005-1098(99)00113-2

F. Blanchini and S. Miani, Set-Theoretic Methods in Control, Birkhäuser, 2008.
DOI : 10.1007/978-3-319-17933-9

T. B. Blanco, M. Cannon, B. De, and . Moor, On efficient computation of low-complexity controlled invariant sets for uncertain linear systems, International Journal of Control, vol.83, issue.7, pp.1339-1346, 2010.
DOI : 10.1016/S0005-1098(00)00064-9

M. S. Darup and M. Mönnigmann, On general relations between nullcontrollable and controlled invariant sets for linear constrained systems, 2014 IEEE 53rd Conference on Decision and Control (CDC), pp.6323-6328, 2014.
DOI : 10.1109/cdc.2014.7040380

M. Fiacchini, T. Alamo, and E. F. Camacho, On the computation of convex robust control invariant sets for nonlinear systems, Automatica, vol.46, issue.8, pp.461334-1338, 2010.
DOI : 10.1016/j.automatica.2010.05.007

URL : https://hal.archives-ouvertes.fr/hal-00968212

M. Fiacchini, T. Alamo, and E. F. Camacho, Invariant sets computation for convex difference inclusions systems, Systems & Control Letters, vol.61, issue.8, pp.61819-826, 2012.
DOI : 10.1016/j.sysconle.2012.04.012

URL : https://hal.archives-ouvertes.fr/hal-00984646

P. Gutman and M. Cwikel, Admissible sets and feedback control for discrete-time linear dynamical systems with bounded control and states, IEEE Transactions on Automatic Control, issue.4, pp.31373-376, 1986.
DOI : 10.1109/tac.1986.1104270

M. Herceg, M. Kvasnica, C. N. Jones, and M. Morari, Multi-Parametric Toolbox 3.0, Proc. of the European Control Conference, pp.502-510, 2013.

E. C. Kerrigan, Robust constraint satisfaction: Invariant sets and predictive control, 2001.

I. Kolmanovsky and E. G. Gilbert, Theory and computation of disturbance invariant sets for discrete-time linear systems, Mathematical Problems in Engineering, vol.4, issue.4, pp.317-367, 1998.
DOI : 10.1155/S1024123X98000866

J. Löfberg, YALMIP : a toolbox for modeling and optimization in MATLAB, 2004 IEEE International Conference on Robotics and Automation (IEEE Cat. No.04CH37508), 2004.
DOI : 10.1109/CACSD.2004.1393890

D. Q. Mayne, J. B. Rawlings, C. V. Rao, and P. O. Scokaert, Constrained model predictive control: Stability and optimality, Automatica, vol.36, issue.6, pp.789-814, 2000.
DOI : 10.1016/S0005-1098(99)00214-9

A. P. Molchanov and Y. S. Pyatnitskiy, Criteria of asymptotic stability of differential and difference inclusions encountered in control theory, Systems & Control Letters, vol.13, issue.1, pp.59-64, 1989.
DOI : 10.1016/0167-6911(89)90021-2

M. Aps, The MOSEK optimization toolbox for MATLAB manual, p.2015

R. T. Rockafellar, Convex Analysis, 1970.
DOI : 10.1515/9781400873173

R. T. Rockafellar and R. Wets, Variational analysis, 2009.
DOI : 10.1007/978-3-642-02431-3

M. Rungger and P. Tabuada, Computing Robust Controlled Invariant Sets of Linear Systems, IEEE Transactions on Automatic Control, vol.62, issue.7, 2017.
DOI : 10.1109/TAC.2017.2672859

URL : http://arxiv.org/abs/1601.00416

F. Tahir and I. M. Jaimoukha, Low-Complexity Polytopic Invariant Sets for Linear Systems Subject to Norm-Bounded Uncertainty, IEEE Transactions on Automatic Control, vol.60, issue.5, pp.1416-1421, 2015.
DOI : 10.1109/TAC.2014.2352692

URL : http://spiral.imperial.ac.uk/bitstream/10044/1/23328/2/IEEE_LCRPI_second_revision_IMJ.pdf

H. R. Tiwary, On the Hardness of Computing Intersection, Union and??Minkowski Sum of Polytopes, Discrete & Computational Geometry, vol.3, issue.2, pp.469-479, 2008.
DOI : 10.1007/978-1-4613-8431-1